TYLENOL Pain Reliever/Fever Reducer Tablets Regular Strength 325 mg - 100 Count
Loading..
Active ingredient (in each tablet): Acetaminophen 325 mg . Purpose: Pain reliever/fever reducer. Inactive Ingredients: magnesium stearate, modified starch, powdered cellulose, pregelatinized starch, sodium starch glycolate
Adult Internal Analgesics, Tablets

Tylenol Regular Strength Tablets temporarily reduce fever and relieve minor aches and pains. Each pain relief tablet contains 325 mg of acetaminophen to help alleviate pain due to headache, muscular aches, backache, toothache, minor arthritis pain, the common cold, and premenstrual and menstrual cramps. Tylenol Regular Strength Tablets come have an excellent safety profile when used as directed. This oral pain reliever can be used by adults and children 6 years of age and older.

More

Product Attributes
Warning Contains: Liver warning: This product contains acetaminophen. . The maximum daily dose of this product is 10 tablets (3,250 mg) in 24 hours for adults or 5 tablets (1,625 mg) in 24 hours for children. Severe liver damage may occur if. Adult takes more than 4,000 mg of acetaminophen in 24 hours. Child takes more than 5 doses in 24 hours, which is the maximum daily amount. Taken with other drugs containing acetaminophen. Adult has 3 or more alcoholic drinks every day while using this product. Allergy alert: acetaminophen may cause severe skin reactions. Symptoms may include:. Skin reddening. Blisters. Rash. If a skin reaction occurs, stop use and seek medical help right away. Do not use. With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. If you are allergic to acetaminophen or any of t
Directions Do not take more than directed (see overdose warning). Adults and children 12 years and over. Take 2 tables every 4 to 6 hours while symptoms last. Do not take more than 10 tablets in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor. Children 6 years to under 12 years. Take 1 tablet every 4 to 6 hours while symptoms last. Do not take more than 5 tablets in 24 hours. Do not use for more than 5 days unless directed by a doctor. Children under 6 years ask a doctor. Other information. Store between 20-25C (68-77F). Questions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect)
About the Producer JOHNSON & JOHNSON
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.